# SDR ZZDA2008001

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59713305001
- Part serial: EFS36779A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS QTY WENT TO "0" ON DESCENT.  QRH PROCEDURES FOLLOWED, TOWED TO GATE.  REMOVED AND REPLACED RIGHT MLG RETRACT CYC AND GLAND ASSY IAW AMM 32-33-01 AND C/W EA 17-32-009211R, OPS CHECKS GOOD.  NO LEAKS NOTED C/W BOEING SERVICE BULLETIN 717-31-0013.
